10.1002/(sici)1096-9853(199909)23:11<1159::aid-nag18>3.0.co;2-i
Doi:
10.1002/(sici)1096-9853(199909)23:11<1159::aid-nag18>3.0.co;2-i
Title:
Kinematic slices approach for uplift analysis of strip foundations
Author: Kumar, Jyant
Year: 1999
Month: 09
Volume: 23
Issue: 11
First_page: 1159
Last_page: 1170
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 376eadf9c6544cc216ee7441e07a6c59
Filesize: 133909
Timeadded: 2014-08-31 21:48:50
Journalid: 9917
Original Link: https://www.wenrao.com/i/2gRnaRkoWowoxYp5H
相关文献
用户也喜欢